# SDR R61A201804060453

- Difficulty date: March 30, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 6,776 hours, 4,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Part time: 6,776 hours, 4,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A FLOOR SUPPORT AT FRAME 86 CRACKED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01.
